Our expert says:
If the Leonor shakes do not contain any ingredients that cause constant diarrhoea, then they will probably not interfere with birth control pills. The problem with over-the-counter diet products like the Leanor drops you mention, is that they usually contain a strong laxative which can cause diarrhoea and then prevent the contraceptive pills from being absorbed, which in turn can of course cause women to fall pregnant. Go to your chemist and ask him/her to check if any of the ingredients in the Leanor shakes is a laxative, if so then it is probably safer to avoid them. If the shakes only contain protein, vitamins and minerals and some form of carbs, then you can use them safely.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.